# SDR MASA200500394

- Difficulty date: May 25, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 17,558 hours, 13,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2740 AVP TO PHL.  THE CREW HAD THE CENTER EMERGENCY FLOOD LIGHT INOPERATIVE.  MAINTENANCE RELAMPED.
